# SDR CA991028008

- Difficulty date: October 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cessna 208B
- Engine: Pwa PT6A114A
- Propeller: Mcauly 3GFR34C703
- System (JASC): 7120 · Engine Mount Section
- Part: Mount Ring
- Part number: 265102215
- Condition: Cracked
- Location: Engine
- Part time: 5,742 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING SCHEDULED MAINTENANCE, THE ENGINE MOUNT RING WAS FOUND CRACKED AT THE TWO LOWEST PICK-UP SPIGOTS ON THE EXISTING WELDS.
